# SDR AALA201903259019

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 77,068 hours, 26,148 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE VERY HARD TO OPEN.   MAINTENANCE FOUND THE AFT CARGO DOOR FORWARD LOWER FRAME SECOND FROM THE BOTTOM DOOR STOP RETAINING SPRING BROKEN ALLOWING THE STOP TO SPIN AND BECOME OUT OF ADJUSTMENT. THE DOOR STOP WAS REPLACED AND ADJUSTED PER AMM 52-34-00-825.
